Contact Research Publications Teaching Links Book


Mathematical Theory of the Wetting Phenomenon in the 2D Ising model C.-E. Pfister and Y. Velenik Helv. Phys. Acta 69, 949-973 (1996). We give a mathematical theory of the wetting phenomenon in the 2D Ising model using the formalism of Gibbs states. We treat the grand canonical and canonical ensembles Key words: Ising model, Wulff shape, variational problem, continuum limit, wetting phenomenon, equivalence of ensembles. Files: PDF, Published version, bibtex